# SDR SWAA991523

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 057SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65457734
- Condition: Crack
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND 2 EA CRACKS ON FUSELAGE SKIN, BS 827, STRINGER 22L AND BS 727C+ 4, STRINGER 14L.  REPAIRED SKIN PER SRM.
